A 59-year-old female asked:
i have taken lyrica (pregabalin) 50mg, 2yrs for fibro, last dose 5 days ago, could this cause stomach pain, nausea, loose stools?
2 doctor answers
Dr. Ronald Krauser answered
51 years experience Rheumatology
I doubt it: After 2 years of taking lyrica, (pregabalin) i doubt these symptoms are related to it.
Answered on Dec 10, 2013
Dr. David Hardin answered
35 years experience Wound care
Not real likely: Diarrhea is a known side effect but unlikely to develop new after 2 yr. If it doesn't stop shortly taper it off and try it again after it stops first check with your doctor he may know other reasons or may test it.
Answered on Aug 24, 2013
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!